# SDR 0001766304

- Difficulty date: April 8, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N644US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 45,689 hours, 5,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''M'' CHECK, FOUND CORROSION ON UNDER SIDE OF FLOOR FRAME AT BS 980, RBL 40 TO 75.  REPAIRED PER EA 63-175729.
